# SDR ERKR200100133

- Difficulty date: June 19, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 61,790 hours, 32,387 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 65B0187029
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE AT LIGHTENING HOLES BETWEEN STA 340-STA 360, WL.199.80.  THE CRACK WAS FOUND AT A LIGHTENING HOLE IN SHEAR TIE LOCATED BETWEEN STA 340 AND STA 360, WL 199.80.  REMOVED AND REPLACED THE DAMAGED SHEAR TIE PER ECRA 478-53-125-2.
